Alert archive / Vermont / Frost Advisories in 2012

Frost Advisory 6, NWS Burlington, VT

September 15, 2012Caledonia County, Essex County, Orleans County, Vermont; Franklin County, St. Lawrence County, New York

NWS Burlington, VT issued this frost advisory at Sep 15, 2012, 3:25 AM EDT for Caledonia County, Essex County, Orleans County, Vermont; Franklin County, St. Lawrence County, New York. It took effect at Sep 16, 2012, 2:00 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2012, 3:25 AM EDT (07:25 UTC)
In effect from
Sep 16, 2012, 2:00 AM EDT
Expired
Sep 16, 2012, 4:05 AM EDT
In force
2 hr
Issued by
NWS Burlington, VT

Counties Franklin County, NY, St. Lawrence County, NY, Caledonia County, VT, Essex County, VT, Orleans County, VT

The radar

The Burlington radar (KCXX), 14 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1848 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WWUS71 KBTV 150725
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
325 AM EDT SAT SEP 15 2012

NYZ029-030-034-152100-
/O.NEW.KBTV.FZ.W.0006.120916T0600Z-120916T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...LAKE PLACID
325 AM EDT SAT SEP 15 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.

* LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK.

* HAZARDS...FREEZING TEMPERATURES EARLY SUNDAY MORNING.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE PRE-
  DAWN HOURS SUNDAY ACROSS THE WARNING AREA.

* IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ026-027-087-VTZ003-004-007-152100-
/O.NEW.KBTV.FR.Y.0006.120916T0600Z-120916T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
ORLEANS-ESSEX-CALEDONIA-
INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG...
POTSDAM...GOUVERNEUR...NEWPORT...ISLAND POND...ST. JOHNSBURY
325 AM EDT SAT SEP 15 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND
  NORTHEAST VERMONT.

* HAZARDS...NEAR FREEZING TEMPERATURES EARLY SUNDAY MORNING.

* TEMPERATURES...LOWS IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES WILL FALL TO NEAR FREEZING DURING THE
  PRE-DAWN HOURS SUNDAY ACROSS THE ADVISORY AREA.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF
  LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
2 follow-up statements
960 
WWUS71 KBTV 151951
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
351 PM EDT SAT SEP 15 2012

NYZ029-030-034-161200-
/O.CON.KBTV.FZ.W.0006.120916T0600Z-120916T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...LAKE PLACID
351 PM EDT SAT SEP 15 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...FROM 2 AM TO 8 AM EDT SUNDAY.

* LOCATIONS...THE NORTHERN ADIRONDACKS OF NEW YORK.

* HAZARDS...FREEZING TEMPERATURES EARLY SUNDAY MORNING.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE PRE- 
  DAWN HOURS SUNDAY ACROSS THE WARNING AREA.

* IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS AND OTHER 
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ026-027-087-VTZ003-004-007-161200-
/O.CON.KBTV.FR.Y.0006.120916T0600Z-120916T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
ORLEANS-ESSEX-CALEDONIA-
INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG...
POTSDAM...GOUVERNEUR...NEWPORT...ISLAND POND...ST. JOHNSBURY
351 PM EDT SAT SEP 15 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...FROM 2 AM TO 8 AM EDT SUNDAY.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND 
  NORTHEAST VERMONT.

* HAZARDS...NEAR FREEZING TEMPERATURES EARLY SUNDAY MORNING.

* TEMPERATURES...LOWS IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES WILL FALL TO NEAR FREEZING DURING THE PRE-DAWN
  HOURS SUNDAY ACROSS THE ADVISORY AREA.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
298 
WWUS71 KBTV 160805
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
405 AM EDT SUN SEP 16 2012

NYZ029-030-034-160915-
/O.CAN.KBTV.FZ.W.0006.000000T0000Z-120916T1200Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...LAKE PLACID
405 AM EDT SUN SEP 16 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FREEZE WARNING FOR THE NORTHERN ADIRONDACKS OF NEW YORK.

PERSISTENT CLOUD COVER AND WINDS OVERNIGHT HAVE KEPT TEMPERATURES
FROM FALLING BELOW FREEZING. THUS...LITTLE TO NO FROST IS EXPECTED
TO FORM THIS MORNING.

$$

NYZ026-027-087-VTZ003-004-007-160915-
/O.CAN.KBTV.FR.Y.0006.000000T0000Z-120916T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
ORLEANS-ESSEX-CALEDONIA-
INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG...
POTSDAM...GOUVERNEUR...NEWPORT...ISLAND POND...ST. JOHNSBURY
405 AM EDT SUN SEP 16 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FROST ADVISORY FOR THE SAINT LAWRENCE VALLEY OF NEW YORK AND
NORTHEAST VERMONT.

PERSISTENT CLOUD COVER AND WINDS OVERNIGHT HAVE KEPT TEMPERATURES
FROM FALLING BELOW FREEZING. THUS...LITTLE TO NO FROST IS EXPECTED
TO FORM THIS MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Sep 15, 1:43 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Sep 15, 1:43 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
143 AM EDT SAT SEP 15 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE NORTH COUNTRY OVERNIGHT BRINGING
A CHANCE OF SHOWERS TO THE REGION. A RIDGE OF HIGH PRESSURE WILL
BUILD INTO THE REGION ON SATURDAY AND WILL REMAIN THROUGH MONDAY.
A LOW PRESSURE AREA MOVING INTO THE REGION ON TUESDAY WILL BRING
SOME HEAVY RAIN TO THE NORTH COUNTRY TUESDAY AND TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
AS OF 120 AM EDT SATURDAY...MINOR UPDATE TO GOING FORECAST THIS
EARLY AM MAINLY TO ADJUST POPS FROM THE CHAMPLAIN VALLEY EASTWARD.
INITIAL PRE-FRONTAL TROUGH HAD PASSED THROUGH THE REGION WITH MAIN
COLD FRONT STILL OFF TO OUR WEST. WHAT WAS A RAGGED LINE OF
SHOWERS ACROSS NORTHERN NEW YORK HAS REDEVELOPED INTO A FAIR SHARP
LINE OF SHOWERS COMING INTO THE CHAMPLAIN VALLEY. 3KM HRRR MODEL
HAS THIS HANDLED VERY WELL...INCLUDING A BRIEF 1-2 HOUR PERIOD OF
EASTERLY WINDS AHEAD OF THE RAIN WHICH IS OCCURRING AT THE SURFACE
RIGHT NOW. HRRR HOLDS INTO HIGHER POPS EAST OF THE GREENS NOT SO
HAVE BUMPED UP A BIT FOR AT LEAST A 1 HOUR PERIOD OF LIKELY
SHOWERS. STILL NOT LOOKING AT A BUNCH OF PRECIP WITH THIS THING
THOUGH AS UPSTREAM OBS SHOWING MAINLY LESS THAN A TENTH OF AN INCH
HAS FALLEN.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH SUNDAY NIGHT/...
AS OF 433 PM EDT FRIDAY...SOME SHORTWAVES TO DROP THROUGH THE
REGION SATURDAY MORNING SO HAVE GONE WITH SLIGHT CHANCE POPS FOR
SHOWERS ACROSS THE NORTHERN ADIRONDACKS AND NORTHERN VERMONT. DEW
POINTS DROP DURING THE DAY AND BTV 4 KM MODEL NOT SHOWING ANY
SHOWER ACTIVITY DURING SATURDAY AFTERNOON. SKIES CLEARING OUT
SATURDAY NIGHT AND WILL REMAIN MOSTLY CLEAR THROUGH SUNDAY
NIGHT...AS A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION. THERE
WILL BE A FEEL OF FALL IN THE AIR SATURDAY AND SUNDAY...AS MAX
TEMPERATURES WILL BE MAINLY IN THE 60S ON BOTH DAYS. MIN
TEMPERATURES SATURDAY NIGHT AND SUNDAY NIGHT WILL BE MAINLY IN THE
30S...WITH SOME UPPER 20S IN THE ADIRONDACKS...AND TEMPERATURES
AROUND 40 IN THE CHAMPLAIN VALLEY. EXPECTING AREAS OF FROST AROUND
THE REGION LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...AND ALSO
AGAIN LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. ALSO EXPECTING
SOME RADIATION FOG TO FORM OVER THE SHELTERED FOG PRONE VALLEYS OF
EASTERN AND NORTHEAST VERMONT LATE SATURDAY NIGHT AND ALSO AGAIN
LATE SUNDAY NIGHT... AS CLEAR SKIES AND NEARLY CALM WINDS WILL
PROVIDE IDEAL CONDITIONS FOR RADIATION FOG TO FORM...MAINLY IN THE
RIVER VALLEYS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 339 PM EDT FRIDAY...LONGER RANGE GUIDANCE REMAINS IN PRETTY
DECENT AGREEMENT FOR ALL OF NEXT WEEK, SO OVERALL CONFIDENCE IN
THE FORECAST DETAILS ARE AT THE MODERATE LEVEL. DAILY DETAILS FOLLOW:

MONDAY: HIGH PRESSURE IN CONTROL BUT MOVING OFF TO THE EAST. AFTER
A COOL START, TEMPERATURES WILL MODERATE QUITE NICELY. 850MB
TEMPERATURES REACH 8-10C, WHICH SHOULD SUPPORT SURFACE
TEMPERATURES INTO THE MID 70S IN THE VALLEYS. LOTS OF SUN AS WELL.

MONDAY NIGHT: THINGS BEGIN TO CHANGE QUICKLY. A DEVELOPING STORM
OFF TO OUR WEST ASSOCIATED WITH A STRONG DIGGING TROUGH WILL TAP
INTO ABUNDANT MOISTURE DOWN IN THE SOUTHEASTERN US AND OVER THE
GULF. THAT MEANS CLOUDS WILL QUICKLY INCREASE, AND RAIN SHOULD
BEGIN TO FALL, MAINLY AFTER MIDNIGHT. WITH THE CLOUDS AND RAIN, IT
WILL BE MUCH MILDER THAN SUNDAY NIGHT, AND I WENT A BIT WARMER
THAN GFS MOS AND ALONG THE LINES OF THE 00Z ECMWF MOS GUIDANCE. IN
GENERAL, 50S TO LOW 60S FOR LOWS.

TUESDAY: GONNA BE AN INTERESTING DAY. MODELS CONTINUE TO INDICATE
A SERIOUS AMOUNT OF DYNAMICS WITH THE SYSTEM. LOOKING AT 100KTS+
AT 250MB AND EVEN A 50-60KT LOWER LEVEL JET AT 850MB. THIS WILL
NOT ONLY EASILY BRING UP ALL THAT GULF MOISTURE, BUT BE AN
EFFICIENT RAIN MAKER TOO. LATEST GUIDANCE INDICATES A WIDESPREAD 1
TO 3 INCHES OF RAIN. AT THAT AMOUNT, WE SHOULD BE FINE WITH REGARD
TO FLOOD THREAT, THOUGH SIGNIFICANT RISES WOULD OCCUR ON THE
RIVERS (ESPECIALLY IF WE SEE MORE TOTALS IN THE 3" RANGE). LATER
FORECASTS WILL MONITOR THIS THREAT.

AS MENTIONED ABOVE, WE'LL HAVE A PRETTY STRONG LOW LEVEL JET.
ALTHOUGH RIGHT NOW IT APPEARS MOST OF THAT FLOW WILL BE SOUTHERLY,
IF WE SEE THINGS TURN MORE SOUTHEASTERLY, WE'LL HAVE TO CONTEND
WITH SOME GUSTY WINDS ON THE WESTERN SLOPES OF THE GREENS. COULD
BE A LITTLE BREEZY IN THE CHAMPLAIN VALLEY THANKS TO SOME
FUNNELING OF SOUTHERLY WINDS, HOWEVER WITH ALL THE RAIN AROUND,
WE'LL HAVE A STABILIZING LAYER TO KEEP ALL THAT WIND FROM GETTING
TO THE GROUND. WENT BELOW GUIDANCE A FEW DEGREES DUE TO ALL THE
RAIN AND CLOUDS. LOTS OF PRIMARILY 60S FOR HIGHS.

INSTABILITY LOOKS MARGINAL, SO WENT PRIMARILY WITH RAIN, INSTEAD
OF SHOWERS OR THUNDER.

TUESDAY NIGHT: DEEPENING LOW PRESSURE CENTER SHOULD MOVE FROM
SOUTH TO NORTH RIGHT ACROSS THE AREA. AS IT PASSES BY TO THE NORTH
LATER AT NIGHT, WINDS WILL SWITCH TO THE WEST AND START TO PULL A
FAIRLY SIGNIFICANT COLD FRONT ACROSS THE AREA. BY DAYBREAK, WE
SHOULD HAVE A PRETTY DECENT WEST-EAST TEMPERATURE GRADIENT -- 40S
ACROSS NORTHERN NEW YORK WHILE STILL IN THE 50S IN VERMONT. RAIN
WILL TAPER OFF EARLY, BUT THEN START BACK UP AGAIN WITH THE
FRONTAL PASSAGE WITH PERHAPS SOME BRIEFLY HEAVY SHOWERS. THIS FAR
OUT, DID NOT GET CUTE -- JUST PAINTED IN LIKELY POPS FOR THE WHOLE NIGHT.

WEDNESDAY: RESIDUAL CLOUDS AND SHOWERS IN THE MORNING, OTHERWISE
CLEARING. COLD AIR ADVECTION WILL MAKE ITSELF FELT, WITH 850MB
TEMPERATURES DROPPING TO THE 2-5C RANGE BY LATE AFTERNOON. WARMEST
TEMPERATURES WILL BE IN SOUTHEASTERN VERMONT (MID 60S) WHILE
STRUGGLING TO HIT 60F IN THE ST LAWRENCE VALLEY.

THURSDAY AND FRIDAY: HIGH PRESSURE HANGS TIGHT ALONG THE EAST
COAST. SHOULD BE DRY THURSDAY, THOUGH BY FRIDAY SOME MOISTURE FROM
A SYSTEM WELL TO THE WEST MAY START TO OOZE IN, ESPECIALLY WESTERN
AREAS, DURING THE DAY. PAINTED IN LOW CHANCE POPS DUE TO
UNCERTAINTY. STAYED CLOSE TO GUIDANCE FOR TEMPERATURES, SO LOTS OF
60S THURSDAY WITH SOME MODERATION INTO THE LOWER 70S FRIDAY AS
SOUTHWEST FLOW BETWEEN THE HIGH TO THE EAST AND SYSTEM TO THE WEST
GETS ESTABLISHED.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
THROUGH 06Z SUNDAY...SFC COLD FRONT SWINGING THROUGH THE AREA AT
06Z TO CLEAR EAST BY 12Z. BAND OF LIGHT -SHRAS TO AFFECT VT
TERMINALS THROUGH 08Z...OTW DRY CONDS EXPECTED. VRB CIGS
ALONG/BEHIND FRONTAL BOUNDARY THROUGH 13Z WITH GENERALLY VFR
EXPECTED AT KPBG/KBTV/KRUT...OCCNL MVFR AT KMPV/KMSS...AND IFR AT
KSLK WHERE SOME PATCH -DZ AND/OR BR ALSO POSSBL. WINDS TRENDING
LIGHT TO MODERATE WEST/NORTHWESTERLY OVERNIGHT INTO
TOMORROW...WITH OCCNL GUSTS TO NEAR 20 KT IN THE 18-22Z TIME FRAME
AS CIGS TREND VFR IN ALL AREAS. SKIES TO THEN TREND SKC BY 00Z AS
WINDS ABATE TO LIGHT.

OUTLOOK 06Z SUNDAY THROUGH WEDNESDAY...

06Z SUNDAY THROUGH 00Z TUESDAY...MAINLY VFR. COULD BE LOCAL IFR IN
FOG AT KMPV/KSLK SATURDAY/SUNDAY NIGHT.

00Z TUESDAY THROUGH 12Z WEDNESDAY...MVFR AND LOCAL IFR IN PERIODS
OF RAIN.

12Z WEDNESDAY ONWARD...TRENDING TOWARD VFR.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...WGH
NEAR TERM...BANACOS
SHORT TERM...WGH
LONG TERM...NASH
AVIATION...JMG/MUCCILLI
Hazardous weather outlook, Sep 14, 8:44 AM EDT, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
844 AM EDT FRI SEP 14 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-151245-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
844 AM EDT FRI SEP 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME AREAS OF FROST ARE POSSIBLE LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING...AS TEMPERATURES FALL INTO THE 30S BY EARLY SUNDAY MORNING.
THE BEST CHANCE FOR FROST WILL BE IN THE NORTHERN ADIRONDACKS IN
NORTHERN NEW YORK...WHERE SOME SHELTERED VALLEY LOCATIONS IN THE
ADIRONDACKS COULD SEE TEMPERATURES DROP INTO THE UPPER 20S BY EARLY
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 3:25 AM EDTFreeze WarningBTVEssex, Franklin, St. Lawrence25 hr

Nearby

Frost Advisories in Vermont, 2012Frost Advisories in New York, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.